Risk of intracranial haemorrhage linked to co-treatment with antidepressants and NSAIDs

Mercer, S. W., Payne, R. A., Nicholl, B. I. and Morrison, J. (2015) Risk of intracranial haemorrhage linked to co-treatment with antidepressants and NSAIDs. BMJ, 2015(351), h3745. (doi:10.1136/bmj.h3745) (PMID:26173949)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles (Editorial)
Status:Published
Refereed:No
Glasgow Author(s) Enlighten ID:Mercer, Professor Stewart and Nicholl, Dr Barbara and Morrison, Professor Jillian
Authors: Mercer, S. W., Payne, R. A., Nicholl, B. I., and Morrison, J.
College/School:College of Medical Veterinary and Life Sciences > Institute of Health and Wellbeing > General Practice and Primary Care
Journal Name:BMJ
Publisher:BMJ Publishing Group
ISSN:1756-1833
ISSN (Online):0959-535X

University Staff: Request a correction | Enlighten Editors: Update this record